MathSciNet Relay Station
MathSciNet bibliographic data
MR1469581 (98f:35075) 35K55
Zhang, Qi S. Global existence and local continuity of solutions for semilinear parabolic equations. Comm. Partial Differential Equations 22 (1997), no. 9-10, 1529–1557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement